@article{(Open Science Index):https://publications.waset.org/pdf/10005293,
	  title     = {On Four Models of a Three Server Queue with Optional Server Vacations},
	  author    = {Kailash C. Madan},
	  country	= {},
	  institution	= {},
	  abstract     = {We study four models of a three server queueing system with Bernoulli schedule optional server vacations. Customers arriving at the system one by one in a Poisson process are provided identical exponential service by three parallel servers according to a first-come, first served queue discipline. In model A, all three servers may be allowed a vacation at one time, in Model B at the most two of the three servers may be allowed a vacation at one time, in model C at the most one server is allowed a vacation, and in model D no server is allowed a vacation. We study steady the state behavior of the four models and obtain steady state probability generating functions for the queue size at a random point of time for all states of the system. In model D, a known result for a three server queueing system without server vacations is derived.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {10},
	  number    = {8},
	  year      = {2016},
	  pages     = {400 - 404},
	  ee        = {https://publications.waset.org/pdf/10005293},
	  url   	= {https://publications.waset.org/vol/116},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 116, 2016},
	}